# SDR M7K2008F00122

- Difficulty date: September 17, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6485000
- Part serial: 1053
- Condition: Inoperative
- Location: Exterinal Light
- Part time: 1,995 hours
- Component: Light
- Component part number: 6485000
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ANTICOLLISION LIGHT AND POWER SUPPLY ASSY HAS PROVEN TO BE OF LOW QUALITY AS MOST FAIL WITHIN THEIR FIRST 1000 HOURS OF SERVICE AND ARE NOT REPAIRABLE IAW MFG.  AS THIS UNIT IS VERY EXPENSIVE TO REPLACE WE RECOMMEND THAT THE WHEN LED FLASHING ANTI COLLISION LAMP ASSY BE INSTALLED IN ITS PLACE UNDER A FIELD APPROVAL.  THIS LIGHT IS VERY BRIGHT WITH A LONG DURATION FLASH IS LESS THAN .333 THE PRICE AND IS REPAIRABLE BY THE MFG. (K)
